Approximate Solution of Nonlinear Integral Equations of the Second Kind by Using Homotopy Perturbation Method

Authors

  • MM Hasan Department of Mathematics, Dhaka University, Dhaka-1000, Bangladesh
  • MA Matin Department of Mathematics, Dhaka University, Dhaka-1000, Bangladedsh

DOI:

https://doi.org/10.3329/dujs.v65i2.54527

Keywords:

Nonlinear Fredholm integral equation, Homotopy perturbation method, approximate solutions, Origin Pro 8 and MATHEMATICAv9 softwares.

Abstract

In this paper, we apply Homotopy perturbation method (HPM) for obtaining approximate solution of nonlinear Fredholm integral equation of the second kind. Finally, some numerical examples are provided, and the obtained numerical approximations are compared with the corresponding exact solution.

Dhaka Univ. J. Sci. 65(2): 151-155, 2017 (July)

Downloads

Download data is not yet available.
Abstract
50
PDF
48

Downloads

Published

2017-07-05

How to Cite

Hasan, M., & Matin, M. (2017). Approximate Solution of Nonlinear Integral Equations of the Second Kind by Using Homotopy Perturbation Method. Dhaka University Journal of Science, 65(2), 151–155. https://doi.org/10.3329/dujs.v65i2.54527

Issue

Section

Articles